MathSciNet Relay Station
MathSciNet bibliographic data
MR929665 (89j:12005) 12F10 (11R20)
Arason, Jón Kr.; Fein, Burton; Schacher, Murray; Sonn, Jack Cyclic extensions of $K(\sqrt{-1})/K$. Trans. Amer. Math. Soc. 313 (1989), no. 2, 843–851.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement